# SDR 07FDEA02346

- Difficulty date: June 30, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 652165827
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TRAILING PANEL SUPPORT BRACKETS, ARE CRACKED AT SUPPORT ROD.  SUPPORT ROD ATTACHS TO, TWO PANELS LOCATED JUST INBD OF THE NR 2 SPOILER.  REMOVED, LOCATED, DRILLED AND INSTALLED Z BRACKET LT WING T/E PANEL SUPPORT BRACKET INBD OF NR 2 SPOILER PER SRM 51-30-2.
